Skip to Main content Skip to Navigation

hal-00414493v1  Journal articles
S. BelliardNicolas CrampéE. Ragoucy. Scattering matrix for a general gl(2) spin chain
Journal of Statistical Mechanics: Theory and Experiment, IOP Publishing, 2009, 0912, pp.003. ⟨10.1088/1742-5468/2009/12/P12003⟩
hal-00515200v1  Journal articles
Nicolas CrampéE. RagoucyL. Alonzi. Coordinate Bethe ansatz for spin s XXX model
Symmetry, Integrability and Geometry : Methods and Applications, National Academy of Science of Ukraine, 2011, 7, pp.006. ⟨10.3842/SIGMA.2011.006⟩
hal-00176409v1  Journal articles
D. ArnaudonE. BuffenoirE. RagoucyPh. Roche. Universal Solutions of Quantum Dynamical Yang-Baxter Equations
Letters in Mathematical Physics, Springer Verlag, 1998, 44 (3), pp.201-214. ⟨10.1023/A:1007498022373⟩
hal-00953716v1  Journal articles
Rémi CarlesHichem Hajaiej. Complementary study of the standing wave solutions of the Gross-Pitaevskii equation in dipolar quantum gases
Bulletin of the London Mathematical Society, London Mathematical Society, 2015, 47 (3), pp.509-518. ⟨10.1112/blms/bdv024⟩
hal-00769048v1  Journal articles
Marc-Olivier CzarneckiLudovic Rifford. Approximation and regularization of Lipschitz functions: convergence of the gradients
Transactions of the American Mathematical Society, American Mathematical Society, 2006, 358 (10), pp.4467-4520. ⟨10.1090/S0002-9947-06-04103-1⟩
hal-00799076v1  Journal articles
Fabien MarcheOlivier Delestre. A numerical scheme for a viscous shallow water model with friction
Journal of Scientific Computing, Springer Verlag, 2011, 48 (1-3), pp.41--51. ⟨10.1007/s10915-010-9393-y⟩
hal-00772821v1  Journal articles
Bertrand ToenGabriele Vezzosi. Algèbres simpliciales S 1 -équivariantes, théorie de de Rham et théorèmes HKR multiplicatifs.
Compositio Mathematica, Foundation Compositio Mathematica, 2011, 147 (06), pp.1979-2000. ⟨10.1112/S0010437X11005501⟩
hal-00931228v2  Journal articles
Gaëlle ChagnyAngelina Roche. Adaptive and minimax estimation of the cumulative distribution function given a functional covariate
Electronic Journal of Statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2014, 8 (2), pp.2352-2404. ⟨10.1214/14-EJS956⟩
tel-00002192v1  Theses
Pierre Lafaye de Micheaux. Tests d'indépendance en analyse multivariée et tests de normalité dans les modèles ARMA
Mathématiques [math]. Université Montpellier II - Sciences et Techniques du Languedoc, 2002. Français
hal-00392029v1  Journal articles
Matthieu AlfaroHarald GarckeDanielle HilhorstHiroshi MatanoReiner Schatzle. Motion by anisotropic mean curvature as sharp interface limit of an inhomogeneous and anisotropic Allen-Cahn equation
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Cambridge University Press (CUP), 2010, 140 (4), pp.673--706. ⟨10.1017/S0308210508000541⟩
hal-00807513v1  Book sections
Patrick SilanHervé CaltranGuillaume Latu. Ecologie et dynamique des populations de monogènes, ectoparasites de téléostéens marins : approche et contribution montpelliéraines / Ecology and population dynamics of Monogenea, ectoparasites of marine Teleostei : montpellieran approach and contribution
Combes C. & Jourdane J. (eds). Taxonomie, écologie et évolution des métazoaires parasites. Taxonomy, ecology and evolution of metazoan parasites (Livre hommage à Louis Euzet), PUP Perpignan, pp.213-235, 2003, Tome 2
hal-00070840v3  Journal articles
Claude CibilsAndrea SolotarRobert Wisbauer. N-complexes as functors, amplitude cohomology and fusion rules
Communications in Mathematical Physics, Springer Verlag, 2007, 272 (3), pp.837--649. ⟨10.1007/s00220-007-0210-x⟩
hal-00263628v1  Conference papers
Eric BuffenoirPhilippe Roche. An Infinite Product Formula for U_q(sl(2)) Dynamical Coboundary Element
Recent Advances in the Theory of Quantum Integrable Systems, Mar 2003, Annecy-Le-Vieux, France